MathSciNet Relay Station
MathSciNet bibliographic data
MR2523688 35K57 (35B35 35C07 35R10)
Mei, Ming; Lin, Chi-Kun; Lin, Chi-Tien; So, Joseph W.-H. Traveling wavefronts for time-delayed reaction-diffusion equation. I. Local nonlinearity. J. Differential Equations 247 (2009), no. 2, 495–510.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement